# SDR ABXA010428

- Difficulty date: July 25, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 99155351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION ON UPPER SURFACE OF INTERCOSTALS AT LONGERON 28 RIGHT AND 28 LEFT, BETWEEN F.S. 579 AND F.S. 598. BLENDED AND TREATED CORROSION ON INTERCOSTAL AT LONGERON 28 RIGHT - 28 LEFT, F.S. 579-598, IAW DC-9 SRM 53.
